# SDR IXXA0500049S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT WING INBOARD VANE SLOT HAS INTERIM REPAIR AT STA XILD 7095.00.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED SECTION. PERFORMED NDT INSPECTION.  FABRICATED EXTERNAL REPAIR DOUBLER, FILLER, AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED INNER FACE OF DOUBLER-INTERNAL/EXTERNAL, FILLER.  APPLIED PRC SEALANT TO FAYING SURFACES. INSTALLED EXTERNAL REPAIR DOUBLER AND FILLER AND INTERNAL DOUBLER PER DOUGLAS STRUCTURAL REPAIR MANUAL AND DWG W43-R04.
